Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Availability of "Tincture of Opium"
Jul 21, 2006

I have recently had a protracted issue with being able to get my opium due to Mfg. breakdown and regulatory issues (at least that's the crux of the story I am getting from the Mfg.).

Can you give me any advice on how to proceed with making sure that a LAST STAGE Medication for many patients is fully available 100% of the time when it's needed not only for quality of life, but to stay out of the hospital as well.

I personally use quite a lot of opium because I've been using it for quite some time (aprox. 10 years), my monthy intake is aprox 20 to 24 oz.

Also, given that Johns Hopkins has recently published an article on unsupervised withdrawl from HIGH dose's of opiates can cause other medical complications.

Any help or direction would be greatly appreciated,

Thank you, Dave Finney Santa Barbara, CA

Response from Dr. Henry

You raise a good point for which I have no ready answer. Interruption of supplies of various antibiotics, vaccines and other key drugs occurs periodically for a variety of reasons that can be very frustrating for patients and the medical community. Your HIV specialist and you may want to discuss with your pharmacist and even contact the manufacturer of your particular opium product. Any other helpful ideas out there is cyber space would be appreciated. KH



Previous
vanity & humility
Next
A bump in my bone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement